Publicación: Gradient Bounds for Elliptic Problems Singular at the Boundary
dc.contributor.author | Tommaso, Leonori | |
dc.contributor.author | Porretta, Alessio | |
dc.date.accessioned | 2024-11-21T10:47:10Z | |
dc.date.available | 2024-11-21T10:47:10Z | |
dc.date.issued | 2011-07-05 | |
dc.description.abstract | Let Ω be a bounded smooth domain in RN, N ≧ 2, and let us denote by d(x) the distance function d(x, ∂Ω). We study a class of singular Hamilton-Jacobi equations, arising from stochastic control problems, whose simplest model is where f belongs to W 1,∞ loc (Ω) and is (possibly) singular at ∂Ω, C ε W1,∞ (Ω)(with no sign condition) and the field B ε W1,∞ (Ω)N has an outward direction and satisfies B · v ≧ α at ∂Ω (ν is the outward normal). Despite the singularity in the equation, we prove gradient bounds up to the boundary and the existence of a (globally) Lipschitz solution. We show that in some cases this is the unique bounded solution. We also discuss the stability of such estimates with respect to α, as α vanishes, obtaining Lipschitz solutions for first order problems with similar features. The main tool is a refined weighted version of the classical Bernstein method to get gradient bounds; the key role is played here by the orthogonal transport component of the Hamiltonian. | en |
dc.description.version | versión final | |
dc.identifier.citation | Leonori, T., Porretta, A. Gradient Bounds for Elliptic Problems Singular at the Boundary. Arch Rational Mech Anal 202, 663–705 (2011). https://doi.org/10.1007/s00205-011-0436-9 | |
dc.identifier.doi | https://doi.org/10.1007/s00205-011-0436-9 | |
dc.identifier.issn | 0003-9527; e-ISSN: 1432-0673 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/24467 | |
dc.journal.title | Archive for Rational Mechanics and Analysis | |
dc.journal.volume | 202 | |
dc.language.iso | en | |
dc.page.final | 705 | |
dc.page.initial | 663 | |
dc.publisher | Springer Nature | |
dc.relation.center | Facultades y escuelas::Facultad de Ciencias | |
dc.relation.department | Matemáticas Fundamentales | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/deed.es | |
dc.subject | 12 Matemáticas | |
dc.subject.keywords | viscosity solution | en |
dc.subject.keywords | elliptic problem | en |
dc.subject.keywords | neumann condition | en |
dc.subject.keywords | transport term | en |
dc.subject.keywords | elliptic regularity | en |
dc.title | Gradient Bounds for Elliptic Problems Singular at the Boundary | en |
dc.type | artículo | es |
dc.type | journal article | en |
dspace.entity.type | Publication |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- GRADIENT BOUNDS. Leonori_T.pdf
- Tamaño:
- 478.98 KB
- Formato:
- Adobe Portable Document Format
Bloque de licencias
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- license.txt
- Tamaño:
- 3.62 KB
- Formato:
- Item-specific license agreed to upon submission
- Descripción: